Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Hives breakout, terrible itch, used benadryl, cold shower, got stung before. Recommendations?

my husband has started battling with hives break outs the last week.mainly at night&will itch terribly.cold shower&benedryl seems to help or at least it lets him go to sleep.he has never had hives ever before til this.never had problems with bee stings,but 2 days before all this he got stung 2 or 3 times,could that be the cause of this or wld that had happened the day he got stung?

Asked On : Mon, 14 Oct 2013
Answers:  2 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
this may happen due to hypersensitisation with sting , in some people it may take some time to develop this reaction doe to sensitisation.
it is good to take inj. adrenaline 0.5ml subcutaneously and prednisolone 20 mg as single dose, levocetrizine od for 7 days.
consult a general physician and get his chest examined for pulmonary lesion and laryngeal edema.
hope he get well soon.thankyou for consultilng HCM.
Answered: Mon, 14 Oct 2013
I find this answer helpful
  User's Response
Hi
Most of the Urticarial attacks are Idiopathic, some time emotional stress plays the role behind it, or until and unless the patient have history of some kind of allergic reaction to the medicine or food, second generation antihistamine Levocetrizine gives good result in minor attack but if the attack is severe then one need to go to ER, for long term use in idiopathic type of hive, Hydroxyzine is the best agent, have nice day.
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor